# SDR DALA2024080907965

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 27,527 hours, 10,850 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: F

## Discrepancy

SHIP 3852 -FIRE- DURING TAXI IN RAMP REPORTED A SMALL FIRE FROM THE LEFT ENGINE TAILPIPE. FIRE EXTINGUISHED WITHOUT THE USE OF EXTINGUISHING AGENTS. CORRECTIVE ACTION: MAINTENANCE FOUND NO EVIDENCE OF FIRE. PERFORMED BSI OF #1 ENGINE AND TAIL PIPE FIRE INSPECTION PER 737 AMM 71-00. LEAK CHECKS OK, AIRCRAFT RETURNED TO SERVICE.
